# SDR CALA2018073001694

- Difficulty date: July 19, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 78,129 hours, 29,974 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Part number: R57258417200
- Condition: Rotated
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG UPPER SIDE STAY BUSHING ROTATED. LT WING MLG SIDE STAY FITTING INBOARD AND OUTBOARD LUGS REPAIRED BY OVERSIZING AND INSTALLING NEW BUSHINGS IAW SRM 57-26-13-300- 006.
